Open Access

The density and cellularity of the spaces of signed measures and probabilirty measures


Full Text

Coming Soon.





Article Information

TitleThe density and cellularity of the spaces of signed measures and probabilirty measures
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 85-89
MathSciNet MR1926915
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

A. A. Zaitov, The density and cellularity of the spaces of signed measures and probabilirty measures, Methods Funct. Anal. Topology 8 (2002), no. 3, 85-89.


BibTex

@article {MFAT193,
    AUTHOR = {Zaitov, A. A.},
     TITLE = {The density and cellularity of the spaces of signed measures and probabilirty measures},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {85-89},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=193},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues